MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM; BONE STAPLE
Model Number SE-1515TI
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales representative.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, two speed titan compression implants kit was already deployed from the actual deploying device.This was noticed from the trunk stock.There was no patient involvement.This report is for one (1) speed titan implant.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product investigation was completed.Visual inspection was performed to determine the failure mode of this complaint.Inspection showed that the inserter broke at the island, confirming the complaint condition.This is a known issue with se-1515ti.The potential impact of the design in the complaint condition has been addressed under relevant actions.The root cause of the issue was determined and previously addressed.No manufacturing related issue was identified and/or confirmed.No further corrective actions are required at this moment.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history lot: part number: se-1515ti, bme lot number: bse170704, manufacturing date or release to warehouse date: 7 nov 2017, place of manufacture: biomedical enterprises, san antonio, tx, lot expiration date: 27 sep 2022.Dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of speed titan 15x15 mm was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8378401
Report Number2939274-2019-56720
Device Sequence Number344709
Product Code JDR
UDI-Device Identifier00810633021514
UDI-Public(01)00810633021514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2022
Device Model NumberSE-1515TI
Device Catalogue NumberSE-1515TI
Device Lot NumberBSE170704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2019
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/04/2019
03/14/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/25/2019
04/05/2019
Patient Sequence Number1